# SDR HALA2016051800102

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 18,276 hours, 2,800 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Trim Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO THE NR 3 CABIN TRIM AIR VALVE FAILED IN THE FULL HOT POSITION.  REPLACED THE TRIM AIR VALVE.
